MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS XT 7600 INTEGRATED SYSTEM; CHEMISTRY ANALYZER
Catalog Number 6844461
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has determined that lower than expected nt-probnp ii (ntbnp ii) results were obtained when processing a non-vitros biorad liquichek cardiac marker plus lt quality control (qc) fluid lot 1003110 on a vitros xt 7600 integrated system.The assignable cause of the event was an instrument related issue.Review of the instruments mechanical performance identified microwell incubator shuttle-related error codes.Additionally, the luminometer irs signal dropped to zero on two occasions within the two-week review period.As part of troubleshooting, the customer performed weekly maintenance on the microwell subsystem.In addition, they cleaned the fiber optic bundle (fob) and completed an irs calibration per as required maintenance.The biorad qc results were acceptable following completion of these weekly and as required maintenance activities.A review of qc performance prior to the reported event confirmed that the vitros nt-probnp ii assay was performing as expected when compared to the laboratories qc mean and range.A subsequent review of nt-probnp ii qc results following maintenance activities confirmed that the non-vitros bio-rad liquichek cardiac marker plus lt qc result were performing as expected.Based on this data, a reagent-related issue was ruled out as a contributor to the event.In addition, continual track and complaint trending has not identified any signals indicating a potential systematic issue associated with vitros nt-probnp ii reagent lot 2140.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected nt-probnp ii (ntbnp ii) results were obtained when processing a non-vitros biorad liquichek cardiac marker plus lt quality control (qc) fluid lot 1003110 on a vitros xt 7600 integrated system.Biorad level 2 results of 10.93, 11.07, 11.30 and 12.87 pmol/l vs expected result of 17.3 pmol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The lower than expected vitros ntbnp ii results were obtained when processing non-vitros qc fluid.There were no reported allegations of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS XT 7600 INTEGRATED SYSTEM
Common Device Name
CHEMISTRY ANALYZER
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24272105
Report Number1319681-2026-00004
Device Sequence Number16133061
Product Code JJE
UDI-Device Identifier10758750031610
UDI-Public(01)10758750031610
Combination Product (Y/N)N
Initial Reporter CountryNZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6844461
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown